# SDR GTIA2016060301467

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 18,028 hours, 8,247 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Deoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CABIN AND COCKPIT FUMES WERE SMELLED IN ACFT ON FINAL APPROACH, FUMES SMELLED LIKE DIRTY SOCKS.  FOUND OIL IN NR 1 AND NR 2 ENGINE DE-OILER TUBES.  R & R NR 1 AND NR 2 DEOILER SEALS IAW AMM 72-60-31 LOCK AND LEAK CHECKS GOOD. TESTED FOR OIL ODOR WITH AIR SENSE TESTER NO OIL DETECTED FROM ANY BLEED SOURCE.
